| Model Number |
3660 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient underwent surgical intervention at an unknown time wherein the entire system was explanted to address an unknown issue.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.